# SDR P5CA0200628

- Difficulty date: January 13, 2002
- Submitted: January 15, 2002
- Operation: Air carrier
- Aircraft: N920FT
- Make and model: Boeing 747249F
- Aircraft serial: 22237
- Aircraft time: 69,496 hours, 17,096 cycles
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Transmitter
- Part number: ED7472017
- Part serial: HE72464
- Condition: Faulty
- Location: Nr 3 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

ON APPLICATION OF PWR AT T/O NR 3 ENG NOT ACCELERATING TO 1.58 EPR SETTING.  T/O DISCONTINUED.  REMOVED AND REPLACED TT2 SENSOR PER 73-21-04.  LEAK CKS GOOD BUT NO HELP.  ON ENG RUN IDLE TO 80 PERCENT, N1 TOOK 4.5 SECS, EPR LAGGED AND STABILIZED - TOOK 10 SECS FROM 80 PERCENT N1 TO IDLE.  N1 & N2 DROPPED W/IN TIME BUT EPR WAS SLOW TO COME DOWN.  STAYED AT 1.30 W/ N1 & N2 AT IDLE SPEEDS.  EPR PROBLEM SUSPECTED.  SWAPPED EPR GAUGES, NO HELP.  REMOVED AND REPLACED EPR TRANSMITTER PER 77-11-02.  ALL PARAMETERS W/IN RANGE PER 71-00-00 TEST 9.
